I was prescribed adderall 20mg one capsule daily. Just started taking it a week ago for concentration problems and its 10 times worse. I m angry and ready to snap and cannot concentrate and feel like I m living in a fog. Are these side effects? I told my md but he has yet to get back to me.
Adderall like all medications has side effects. Mood changes, feeling nervous, sleeping disorders, dizziness etc., are some of side effects. If you don't feel better discuss with your doctor to change therapy.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Blerina Pasho, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]